# SDR YENA2025060200549

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,316 hours, 1,677 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,316 hours, 1,677 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 1018277
- Part serial: LSGCAN9060
- Condition: Failed
- Location: Oil Pressure
- Part time: 7,600 hours, 3,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS). 'MAINTENANCE ENG 1 FADEC ON SHUTDOWN; REMOVED AND REPLACED MAIN OIL PRESSURE SENSOR IAW AMM 79-33-21. OPS NORMAL AT THIS TIME.'
